ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


Cite this article as:

Kulikov D. A. Automodel periodic solutions and bifurcations from them in the problem of the interaction of two weakly coupled oscillators. Izvestiya VUZ. Applied Nonlinear Dynamics, 2006, vol. 14, iss. 5, pp. 120-132. DOI: https://doi.org/10.18500/0869-6632-2006-14-5-120-132

Language: 
Russian

Automodel periodic solutions and bifurcations from them in the problem of the interaction of two weakly coupled oscillators

Autors: 
Kulikov Dmitrij Anatolevich, Federal State Budget Educational Institution of Higher Professional Education "Yaroslavl State University named after PG Demidov"
Abstract: 

The problem of the interaction of two identical weakly coupled van der Pol – Du?ng oscillations has been considered. The method of Poincare – Dulak normal forms has been used for its solution. All automodel periodic solutions have been found analytically. The problem of local bifurcations of these periodic solutions has been studied.

Key words: 
DOI: 
10.18500/0869-6632-2006-14-5-120-132
References: 

1. Блакьер О. Анализ нелинейных систем. М.: Мир, 1969, 400с. 2. Пиковский А., Розенблюм М., Куртц Ю. Синхронизация. Фундаментальное явление. М.: Техносфера, 2003, 496 c. 3. Мищенко Е.Ф., Садовничий В.А., Колесов А.Ю., Розов Н.Х. Автоволновые процессы в нелинейных средах с диффузией. М.: Физматлит., 2005, 431 с. 4. Aronson D.G., Ermentrout G.B., Kopell N. Amplitude response of coupled oscillators // Physika D. 1990. Vol. 41. P. 403. 5. Poliashenko M., McKay S.R., Smith C.W. Hysteresis of synchronous - asynchronous regimes in a system of two coupled oscillators// Phys. Rev. A. 1991. Vol. 49. P. 5638. 6. Кузнецов А.П., Паксютов В.И. О динамике двух осцилляторов ван дер Поля – Дуффинга с диссипативной связью // Изв. вузов. Прикладная нелинейная динамика. 2003. Т. 11, No6. С. 48. 7. Кузнецов А.П., Паксютов В.И. Особенности устройства пространства параметров двух неидентичных связанных осцилляторов ван дер Поля – Дуффинга // Изв. вузов. Прикладная нелинейная динамика. 2005. Т. 13, No4. С. 3. 8. Куликов Д.А. Знак ляпуновской величины в задаче о бифуркации от однородного цикла // Современные проблемы математики и информатики. Ярославль. ЯрГУ. 2005. Вып. 7. С. 78. 9. Куликов Д.А. Циклы билокальной модели волнового уравнения: полный анализ // Современные проблемы математики и информатики. Ярославль. ЯрГУ. 2001. Вып. 4. С. 93. 10. Куликов Д.А. Исследование динамики билокальной модели нелинейных волновых уравнений // Современные проблемы математики и информатики. Ярославль. ЯрГУ. 2002. Вып. 5., c.46. 11. Куликов Д.А. Автомодельные периодические решения двухточечной разностной аппроксимации уравнения Гинзбурга – Ландау // Тезисы докладов конференции молодых ученых «Нелинейные волновые процессы». 1 – 7 марта 2006. Н. Новгород. 2006. С. 91. 12. Колесов А.Ю., Куликов А.Н. Инвариантные торы нелинейных эволюционных уравнений. Ярославль. ЯрГУ. 2003. 107 с.

Short text (in English):
(downloads: 3)
Full text:
(downloads: 7)